On a class of real hypersurfaces in a complex space form with weakly phi-invariant shape operator

T.H., Loo, (2015) On a class of real hypersurfaces in a complex space form with weakly phi-invariant shape operator. BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 38 (3). pp. 1297-1316.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: On a class of real hypersurfaces in a complex space form with weakly phi-invariant shape o
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 16 Jun 2012
Last Modified: 15 Jun 2015
URI: http://repository.um.edu.my/id/eprint/100564

Actions (login required)

View Item View Item